MAUDE Adverse Event Report: ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT NUT

ARTHREX, INC. TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS; WASHER, BOLT NUT
Model Number TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 2/14/2022, it was reported by a sales representative via phone that a drill bit from anar-8929tds syndesmosis tightrope kit broke off and remains in patient.This was discovered during a syndesmosis tightrope procedure on (b)(6) 2022.Surgeon did not want to remove the broken piece because after surgery, patient will not be able to walk for 8 weeks and will reassess if need be after patient starts walking again.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
TIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Common Device Name
WASHER, BOLT NUT
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13684340
Report Number1220246-2022-04548
Device Sequence Number11793446
Product Code HTN
UDI-Device Identifier00888867352278
UDI-Public00888867352278
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K201522
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberTIGHTROPE XP BUTTRESS PLATE IMPLANT SYS
Device Catalogue NumberAR-8959TDS
Device Lot Number13860346
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Initial Report FDA Received Date03/07/2022
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown